# SDR CA041109008

- Difficulty date: September 27, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,363 hours
- Engine: Pwa PT6T3
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Arced
- Location: Fuel Qty Ind
- Component: Indicator, Simmonds
- Component part number: 391046199
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL QUANTITY REPORTED AS FLUCTUATING.  DURING TROUBLESHOOTING PROCESS ONE OF THE WIRES ON THE RT TANK FORWARD FUEL PROBE WAS FOUND ARCING.  PROBE REPLACED.
